MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR FEM COCR NP RT SZ 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY II CR FEM COCR NP RT SZ 7; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 74021257
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, after a tka had been performed, the patient presented deep vein thrombosis (dvt) in left leg.This adverse event has been treated with medication is now resolved.No further information is available.
 
Additional Manufacturer Narrative
The device, used in treatment, was not returned for evaluation and the reported event could not be confirmed.The clinical/medical investigation concluded that, the provided crfs have been reviewed.However, based on the information provided, a thorough medical investigation cannot be rendered nor can the root cause of the reported dvt be determined.According to the report, this adverse event has been treated with medication is now resolved.Since no further harm has been alleged to this patient, no further clinical/medical assessment is warranted at this time.Should any additional related clinical information be provided, this complaint will be re-assessed.A complaint history review found related failures for the listed device; this failure mode will be monitored for future complaints for any necessary corrective actions.A review of the risk management file and instructions for use documents revealed this failure mode was previously identified.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Factors and/or some potential probable causes that could contribute to the reported event have been identified as overuse or excessive pressure on the joint, and/or patient condition.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.We consider this investigation closed.

Brand Name
JRNY II CR FEM COCR NP RT SZ 7
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11885726
Report Number1020279-2021-04671
Device Sequence Number3148743
Product Code JWH
UDI-Device Identifier00885556615195
UDI-Public00885556615195
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74021257
Device Catalogue Number74021257
Device Lot Number1804625
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;